Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I had the Mirena put in a few months ago and then had to have it removed as it was making me very sick! Now since then I have had 2 of thee worst periods every. Very heavy flow. Has anyone experianced anything like this? I am also a little scared cause on their website some women say they are having a really hard time getting pregnant which I have never had in the past either. Anyone??

 
newlifewith3

Asked by newlifewith3 at 10:20 AM on Jul. 15, 2009 in Trying to Conceive

Level 5 (67 Credits)
This question is closed.
Answers (3)
  • Hey, don't worry about getting pregnant!! Just relax and it will happen. I had the merina and had to have it taken out because of horrible side effects but was able to get pregnant within the month that we started trying!! :) So, I would just try to relax and not stress, because that can cause one not being able to get pregnant. As far as bleeding goes, I don't know, I didn't bleed heavily, just like I normally do anyways. But I wouldn't say it's a problem, just your body trying to regulate itself with your normal hormones!! Hope this helps!! Good luck!
    momma2boys610

    Answer by momma2boys610 at 10:28 AM on Jul. 15, 2009

  • THATS WHY I TOOK MINE OUT AND I FEEL SO RELIEVED
    SGMAMI

    Answer by SGMAMI at 12:27 PM on Jul. 15, 2009

  • I love my Mirena and I am so glad I was able to get it. Im so glad I havent had any negative side effects from it, but you should definitely try to relax and have fun trying to get preggers!
    CavMamma

    Answer by CavMamma at 3:44 PM on Jul. 15, 2009

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN